MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LT OFFSET RASP HNDL ML TAPER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ZIMMER BIOMET, INC. LT OFFSET RASP HNDL ML TAPER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 00771203501
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) g2: foreign - event occurred in germany.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.The investigation is in progress.Upon completion of the investigation, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an initial total hip arthroplasty, the handle of the rasp instrument fractured.There was no patient impact and no adverse events have been reported as a result of the malfunction.Secondary instrumentation was used to complete the procedure without further incident.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; d4; h2; h3; h4; h6; h11.Visual examination of the provided pictures identified the rasp handle with the lever in the open position.The break could not be identified in the picture.The product has not been made available for further evaluation.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
LT OFFSET RASP HNDL ML TAPER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23801860
Report Number0001822565-2025-04494
Device Sequence Number12667916
Product Code LXH
UDI-Device Identifier00889024132306
UDI-Public(01)00889024132306(11)240215(10)66311152
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00771203501
Device Lot Number66311152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown